# SDR UALA2012052302905

- Difficulty date: May 22, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 59,330 hours, 6,931 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Sheared
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD TE FLAP ONE BOLT SHEARED.   REMOVED AND  REPLACED BOLT.
